RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 4, Pages 493–504 (Mi mz2070)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonnegative matrices with zero permanent

Yu. V. Bolotnikov, V. E. Tarakanov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We study $m\times n$ matrices, $m\ge n$, whose elements are either 1) arbitrary nonnegative numbers or 2) belong to a given finite set of nonnegative numbers that includes zero. In the finite case, we obtain an asymptotic expression, as $n\to\infty$, for the number of matrices with zero permanent. For any nonnegative matrix with zero permanent a standard representation is derived.

Full text: PDF file (980 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:4, 1021–1028

Bibliographic databases:

Document Type: Article
Received: 08.12.1994

Citation: Yu. V. Bolotnikov, V. E. Tarakanov, “Nonnegative matrices with zero permanent”, Mat. Zametki, 58:4 (1995), 493–504; Math. Notes, 58:4 (1995), 1021–1028

Citation in format AMSBIB
\Bibitem{BolTar95}
\by Yu.~V.~Bolotnikov, V.~E.~Tarakanov
\paper Nonnegative matrices with zero permanent
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 4
\pages 493--504
\mathnet{http://mi.mathnet.ru/mz2070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1378330}
\zmath{https://zbmath.org/?q=an:0853.15016}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 4
\pages 1021--1028
\crossref{https://doi.org/10.1007/BF02305089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TW84800022}


Linking options:
  • http://mi.mathnet.ru/eng/mz2070
  • http://mi.mathnet.ru/eng/mz/v58/i4/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Bolotnikov, “Partially decomposable and totally indecomposable nonnegative matrices”, Math. Notes, 59:5 (1996), 463–476  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:220
    Full text:55
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019